Fexofen 120 MG Tablet is used in the treatment of symptoms of seasonal allergy like itchy throat, itchy eyes, sneezing or runny nose. Itchy skin and hives are also treated with Fexofen 120 MG Tablet. This medication is antihistamine – it blocks a chemical substance in the body called histamine that is responsible for allergy related symptoms in the body. It is advised to avoid Fexofen 120 MG Tablet if you are allergic to any of its ingredients.
There are certain precautions that need to be adhered to before taking the medication. You need to inform your doctor of the following conditions before taking the medication – allergic to any medications, problems in the liver or kidney, pregnancy or plans to become pregnant and whether you are taking dietary supplements or using herbal products.
Consult with your physician before taking Fexofen 120 MG Tablet with other medications. You also need to follow certain guidelines while taking this medication – taking the medication orally with water, avoid drinking fruit juice at the time of consumption and avoid taking antioxidants. Do not overdose if you have missed a dose.
Fexofen 120 MG Tablet can result in dizziness if consumed with alcohol. It can also cause disturbances while undergoing skin allergy tests. Elderly people are more susceptible to its effect, so exercise caution. Consult your doctor if you are pregnant or breastfeeding before taking this medication. Some common side effects of Fexofen 120 MG Tablet are stomach upset, dizziness and headache. You may also experience serious side effects like rashes, swelling and vomiting. It is advisable to consult a doctor if you experience these side effects.